MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE
Model Number 017614
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open procedure, the stapler did not fire.The device was also arrived without packaging.Another device was used to complete the case.There was no patient injury.

Brand Name
ROTICULATOR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12288984
Report Number2647580-2021-02641
Device Sequence Number12012612
Product Code GDW
UDI-Device Identifier10884521047709
UDI-Public10884521047709
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K855047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number017614
Device Catalogue Number017614
Device Lot NumberP9H1095Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1